# SDR UALA2012090404959

- Difficulty date: September 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,168 hours, 27,027 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SECTION OF FLOOR EMERGENCY LIGHTING INOPERATIVE.  REPLACED LIGHT ASSY, OPS CHECKED GOOD.
